User menu

A vector p-Laplacian type approach to multiple periodic solutions for the p-relativistic operator

  1. Bereanu Cristian, Jebelean Petru, Multiple critical points for a class of periodic lower semicontinuous functionals, 10.3934/dcds.2013.33.47
  2. Variational methods for non-differentiable functionals and their applications to partial differential equations, 10.1016/0022-247x(81)90095-0
  3. Chang Kung-Ching, On the periodic nonlinearity and the multiplicity of solutions, 10.1016/0362-546x(89)90062-x
  4. Chow S. -S., Finite element error estimates for non-linear elliptic equations of monotone type, 10.1007/bf01396320
  5. Clarke F. H., Optimization and Nonsmooth Analysis (1983)
  6. Positive Solutions of the Dirichlet Problem for the One-dimensional Minkowski-Curvature Equation, 10.1515/ans-2012-0310
  7. Coelho Isabel, Corsato Chiara, Rivetti Sabrina, Positive radial solutions of the Dirichlet problem for the Minkowski-curvature equation in a ball, 10.12775/tmna.2014.034
  8. Filippov A. F., Trans. Amer. Math. Soc., 42, 199 (1964)
  9. Glowinski R., RAIRO Anal. Numer., 2, 41 (1975)
  10. Jebelean P., Adv. Differential Equations, 13, 273 (2008)
  11. Jebelean Petru, Mawhin Jean, Şerban Călin, Multiple periodic solutions for perturbed relativistic pendulum systems, 10.1090/s0002-9939-2015-12542-7
  12. Jebelean Petru, Mawhin Jean, Şerban Călin, Periodic solutions for discontinuous perturbations of the relativistic operator, 10.1016/j.bulsci.2015.02.002
  13. Jebelean Petru, Şerban Călin, Boundary value problems for discontinuous perturbations of singular ϕ-Laplacian operator, 10.1016/j.jmaa.2015.06.004
  14. Mawhin J., Ann. Inst. H. Poincaré Anal. Non Linéaire, 6, 415 (1989)
  15. Mawhin Jean, Global Results for the Forced Pendulum Equation, Handbook of Differential Equations: Ordinary Differential Equations (2004) ISBN:9780444511287 p.533-589, 10.1016/s1874-5725(00)80008-5
  16. Mawhin J., Le Matematiche, 65, 97 (2010)
  17. Multiplicity of solutions of variational systems involving $\phi$-Laplacians with singular $\phi$ and periodic nonlinearities, 10.3934/dcds.2012.32.4015
  18. Mawhin Jean, Resonance Problems for Some Non-autonomous Ordinary Differential Equations, Lecture Notes in Mathematics (2013) ISBN:9783642329050 p.103-184, 10.1007/978-3-642-32906-7_3
  19. Mawhin Jean, Willem Michel, Critical Point Theory and Hamiltonian Systems, ISBN:9781441930897, 10.1007/978-1-4757-2061-7
  20. Mironescu P., Radulescu V.D., A Multiplicity Theorem for Locally Lipschitz Periodic Functionals, 10.1006/jmaa.1995.1379
  21. Motreanu D., Rǎdulescu V., Variational and Non-variational Methods in Nonlinear Analysis and Boundary Value Problems, ISBN:9781441952486, 10.1007/978-1-4757-6921-0
  22. Rabinowitz P., Trans. Amer. Math. Soc., 310, 303 (1988)
Bibliographic reference Jebelean, Petru ; Mawhin, Jean ; Şerban, Călin. A vector p-Laplacian type approach to multiple periodic solutions for the p-relativistic operator. In: Communications in Contemporary Mathematics, Vol. 19, no.03, p. 1650029 (2017)
Permanent URL http://hdl.handle.net/2078.1/196863